# SDR 97ZZZX899

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16973
- Make and model: Bell 212
- Aircraft serial: 30882
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Tube
- Part number: 204010925009
- Condition: Defective
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROD END LOOSE IN CONTROL TUBE DUE TO LOOSE AND WORKING RIVETS.  REPLACED CONTROL TUBE.
